# SDR SIMA20240929001

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000642
- Aircraft time: 19,299 hours, 12,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 8 OVERHEAD EMERGENCY LIGHT INOP. REF MEL 33-08 AUTH# 091340D-C LOG PG 5176395/1 PERFORMED VOLTAGE CHECK OF CONNECTOR P0388 IAW WM 33-50-50-1 AND SWPM 20-64-00. NO VOLTAGE WAS RECEIVED BETWEEN PINS C TO D AND C TO H. RAR THE FWD #2 ELPU IAW AMM 33-50-01. OPS CHECK GOOD AND NO FURTHER DEFECTS NOTED. MEL ITEM 33-8 IS RESTORED.
